Answered by: Dr Nur Syuhada binti Zulkifli
I’m a 32 years old female. I’ve been breaking out on my chin and cheeks. I decided to consume supplements from the nearest drug store that claim to control my acne. It contains Vitamin A, C, E, B1, B5, B6, B12, folic acid, zinc, selenium, and grape seed. I’ve been taking the supplement for almost two weeks now. However, the supplement is making me break out even worse. Do you think some of the vitamins cause my acne even worse? Thank you.
Hi, thank you for reaching out to us.
We understand regarding your acne problem. For your information, we advise you to not blindly consume any products that claim it can control and cure your acne. The acne may be caused by:
However, this is our general impression on why you are having such condition. We advise you to see a doctor so that you can be investigated and treated accordingly because some acne and skin condition can only be treated by medication.
If you have any further question, you may contact us at (DoctorOnCall) to speak with our qualified doctors. Thank you.